# SDR USAASB04123

- Difficulty date: September 11, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177501
- Condition: Malfunctioned
- Location: Apu
- Part time: 51,273 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 724 - FLIGHT DEPARTED MIA WITH THE NR 1 ENGINE CSD ON MEL FOR AN OIL LEAK.  CON CLIMB-OUT, EN ROUTE TO CLT, THE APU GENERATOR DROPPED OFF LINE AT 700 FEET ABOVE GROUND LEVEL.  CREW ATTEMPTED TO RESET THE GENERATOR WITH NO HELP.  TWO MINUTES LATER, THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU AUTO SHUTDOWN.  FLIGHT RETURNED TO FIELD AT MIA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOED AND REPLACED APU FUEL CONTROL UNIT AND THE APU COMBUSTOR ASSEMBLY, P/N 3604524.  OPS CHECK AND LEAK CHECK GOOD.  CLEARED NR 1 ENGINE CSD MEL BY REMOVING AND REPLACING THE CSD, P/N 735511A.  (M)
